# SDR AALA201507139012

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 7,126 hours, 2,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CIDS PANEL DISPLAYED 4R CHECK DOOR PRESS.  FOUND FILLING VLV LEAKING PROFOUNDLY AROUND O RING.  REPLACED VLV IAW AMM 52-22-00-610-801-A & SERVICE TO PROPER LEVEL.
